# SDR AALA952060

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lock Actuator
- Part number: 651781915
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD - FLT 1654 - DURING APPROACH TO IAD WHEN LANDING GEAR EXTENDED, RT MLG DID NOT EXTEND.  RECYCLED LANDING GEAR WITH SAME RESULTS.  MANUALLY EXTENDED LANDING GEAR AND AIRCRAFT LANDED IAD WITHOUT INCIDENT.  REPLACED RT MLG SEQUENCE DOOR LOCK ACTUATOR.  ACCOMPLISHED GEAR DOWN MAINTENANCE FERRY IAD/DCA.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
